Results 1 to 6 of 6
A litle Help with this suboxone
  1. #1
    mseals is offline New Member
    Join Date
    Sep 2015
    Posts
    3

    Default A litle Help with this suboxone

    I have been on Dilaudid for about 3 years now. Last time I went to the doctor we discussed me swapping to a dif medication for my pain and he put me on Suboxone 8-2 And he told me to stay off my Dilaudid at least 12 hours before starting the Suboxone. Now I take pain pills as needed not as they tell me so I wasn't really addicted and I waited 4 days before I took one. Shortly after taking a Sub my heart started racing Hands were shaking Heart beat went up to about 120 . I looked It up and everyone said it was a side effect so I just went on. Now I wake up freezing. I was reading it was due to withdrawals but I have only taken one!!
    And now the moral dilemma. When they prescribed me these Medicaid wanted a preauth . Since I had been without for a couple days and was worried because the weekend I had my dad pay for 30 of them (cost $255). So if I call my doctor and change meds I would have to come up with the cash to pay him. so I have to wait till the preauth goes through before I can sat anything. And if this does this to me!!
    Soo any recommendations? I mean is 8-2 to high do I need to cut it or something?? Anyway thank you for your time and hopefully help.

  2. #2
    Randy35 is offline Platinum Member
    Join Date
    Apr 2014
    Posts
    3,100

    Default

    Welcome to the forum. If you re-post in the Need to Talk or Suboxone Forum you'll receive more responses. This forum rarely sees much action.

    To answer your question, yes, the 8mg is too much sub, especially when you were taking the Dilaudid on an "as needed" basis. I highly doubt you even need the sub if you weren't addicited in the first place. But what's done is done and now you just have to fix it

    The way to do that is stop taking more sub for a couple days. The very long half life of sub will hold you for that time. After about 2 days of taking no sub you might want to try taking only a 1mg dose and wait 60-90 minutes to give it lots of time to work.

    After that you should take a .5mg dose and again wait the same amount of time. More will probably be needed so now take .25mg doses until stable. You'll probably be feeling quite well on 3-4mg instead of 8mg. With sub less is more, meaning the less sub you take the better you feel. It works differently than other opiates.

    If you have the film strips you can cut them easily into smaller pieces. Use some tweezers to hold the film and small scissors to cut with. Keep cutting the pieces in half. You can get all the way to .25mg pieces, and smaller when the time comes. Theseres also a video on youtube on how to cut the films and that may help.

    Randy

  3. #3
    mseals is offline New Member
    Join Date
    Sep 2015
    Posts
    3

    Default

    They was prescribed to me for pain management. Not for addiction. But thank you for the answer I will try cutting in half next time. Sadly I don't think they help the pain much. If I didn't have that problem about getting my dad back his money I would jut call the doc and change meds. This stuff has me falling asleep while trying to type, and since I am that messed up it is hard to type as well.

    Once I change my amount by cutting will this stuff build up in my system. I mean how long need I wait because I am "supposed" to take one every 8 hours. 3 times a day.

    And can I move this thread to where you recommended?

  4. #4
    Randy35 is offline Platinum Member
    Join Date
    Apr 2014
    Posts
    3,100

    Default

    Quote Originally Posted by mseals View Post
    They was prescribed to me for pain management. Not for addiction. But thank you for the answer I will try cutting in half next time. Sadly I don't think they help the pain much. If I didn't have that problem about getting my dad back his money I would jut call the doc and change meds. This stuff has me falling asleep while trying to type, and since I am that messed up it is hard to type as well.

    Once I change my amount by cutting will this stuff build up in my system. I mean how long need I wait because I am "supposed" to take one every 8 hours. 3 times a day.

    And can I move this thread to where you recommended?


    Wait a minuteā€¦.you were prescribed 24mgs of sub per day? You were told to take 3 of the 8mgs each day? Just want to be clear. I'm not suprised as most every sub doctor puts their patient of extremely high doses, and wants them on it for years and years. Both totally unnecessary.

    If you took more than 8mg a day it's no wonder you're feeling sick. That's just too much sub. Even if you only took 1 of the 8mg it's still too much most likely. You have to let some of it get out of your system. That will take days because of the long half life of sub.

    Sub is about 30x more powerful than Morphine to give you an idea of just how strong it is.

    Sub is not a good pain deliver either. Most report it never helps any pain they have. I do know it was first given over seas as a pain reliever, but given in tiny doses of .2 and .4mg. In the US it was intended for addiction.

    I would just stop taking any sub as I said earlier for about 2 days. Then make your decision if you want to continue with it or not. If you do then begin taking small doses until stable. Sub is is great med and great tool if used correctly. Seeing as you weren't addicted to the Dilaudid you should have never been placed on it. That doctor has no clue I'm afraid.

    Take care.

    Randy
    Last edited by Anonymous; 09-22-2015 at 10:17 AM.

  5. #5
    mseals is offline New Member
    Join Date
    Sep 2015
    Posts
    3

    Default

    Yea I was put on the 8-2 for 3x a day. I only took one period with how my body was reacting was scared to take any more until talked to someone. This side effect I am getting now reminds me of when they put me on Paxil. Yea I have more problems that just the pain. My problem is if I hold off for 2 days what am I going to do about the pain. Since I take my pills as needed (meaning I might take nothing a few days or I might take 2x what I am supposed to) a lot of doctors want me on something that doesn't show on a drug test. Apparently the government doesn't understand intermittent pain. But should I get withdrawals after only one strip. I understand like you drink the first time and a hang over but I only took one 8-2 strip.

  6. #6
    yankee77fan is offline New Member
    Join Date
    Apr 2016
    Posts
    2

    Default

    Hey mseals....I was taking approximately 15-45mg oxy a day and that was at end of about 10 months! The beginning was maybe one 15mg occassionally and i loved the energy and "fake" supergirl powers i felt because i was able to accomplish so much in lil time but as all good things pass this did to and i got 3/ 8mg strips and cut them in quarters and that's all I needed as far as withdrawals....I actually had a couple left over! The want is still there every now and again but that is mental...good luck

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22